Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The Lengths of Projective Triply-Even Binary Codes

Title data

Honold, Thomas ; Kiermaier, Michael ; Kurz, Sascha ; Wassermann, Alfred:
The Lengths of Projective Triply-Even Binary Codes.
In: IEEE Transactions on Information Theory. Vol. 66 (5 May 2020) Issue 5 . - pp. 2713-2716.
ISSN 0018-9448
DOI: https://doi.org/10.1109/TIT.2019.2940967

Abstract in another language

It is shown that there does not exist a binary projective triply-even code of length 59. This settles the last open length for projective triply-even binary codes. Therefore, projective triply-even binary codes exist precisely for lengths 15, 16, 30, 31, 32, 45-51, and greater or equal to 60.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: divisible codes; projective codes; partial spreads
Subject classification: Mathematics Subject Classification Code: 94B05 (51E23)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II (Computer Algebra)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematical Economics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
500 Science > 510 Mathematics
Date Deposited: 24 Apr 2020 08:39
Last Modified: 24 Apr 2020 08:39
URI: https://eref.uni-bayreuth.de/id/eprint/55018